Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Scars on the back due to cystic acne. Will Kjoic help?

hi i am to get married in about a month s time. i ve these scars on my back caused due to cystic acne . i was on tretnoin 20 for 20days which has helped combat the recurrence of the acne but the scars have remained. they faded a little by using cligel & retino-A 0.025%. however, i haven t much time for the prescribed 10sittings of chemical peel . i ve thought of using Kojic (curatio). need a second opinion. also need some supplements for healthy hair & skin before the wedding. please help?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
hello and welcome to hcm forum,
i would like to inform you that kojic is a whitening agent , you can use it to lighten up the scars, also add oral antioxidants(once daily) for 4 weeks to your diet.
apply kojic twice daily, use a gel based sunscreen (2-3 times/day).
for enhanced results you can take 2 sittings of chemical peels within a months time.
i wish you good health.
take care.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor